Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child suffering with ADHD, on Daytrana patch, has continuous headache and dizziness, high BP and pulse rate. Is it worrisome?

My 8 year old son who is on the ADHD patch Daytrana and just went from 10mg to 15mg today with the patch, just recently complained of headache and dizziness ...I gave him some Tylenol , he has no an hour later he is still having dizziness off and on and his BP is 110/90 and his Pulse is 116...should I be worried?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Internal Medicine Specialist 's  Response
no you should not be worried my friend. These are typical side effects of this patch and because it is a patch it can last in your system for several days before the side effects go away. Your son may get tolerant to the side effects and they may go away with time so if he can tolerate it he will be okay. His pulse rate is elevated but this is not life threatening and will go down with time. If it does not, then he needs to find a replacement attention deficit disorder medication. The dizziness is not because of his low blood pressure, so do not be alarmed by that. I would just give it a few days before seeing his doctor.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor